Inclusion properties of hypergeometric functions in some class of analytic functions Online publication date: Wed, 30-Jan-2019
by Satwanti Devi
International Journal of Computing Science and Mathematics (IJCSM), Vol. 10, No. 1, 2019
Abstract: The aim of the present paper is to determine the sufficient conditions on real parameters, so that the sequences formed by the coefficients of hypergeometric functions are convex decreasing. Interesting consequences of the results are also provided, which establish the mapping of the geometrical properties of hypergeometric functions onto the class of analytic functions defined by Ali et al. (2012).
Online publication date: Wed, 30-Jan-2019
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.If you still need assistance, please email firstname.lastname@example.org